# SDR ASAA1159728

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,075 hours, 5,239 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296943
- Part serial: 10147
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 11,512 hours, 3,643 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT FROM FL380 THE NR 2 BLEED TRIP OFF CAME ON WHEN THE POWER LEVERS WERE RETARDED FOLLOWED QRH THE LIGHT RESET OPERATED NORMALLY ON THE RESET OF THE DESCENT.  PERFORMED FIM TASK 36 10 00 810 801 BLEED TRIP OFF LT STEPS A THRU G7A3.  REPLACED PRECOOLER VALVE SENSOR AND BLEED AIR TEMP SENSOR.  COMPLETED FIM FOR TROUBLESHOOTING BLEED TRIP OFF LIGHT ACCOMPLISHED REPAIR CONFIRMATION FIM 36 10 00 810 801 BLEED TRIP LIGHT DIDN'T ILLUMINATE DURING HIGH PWR RUN.
